Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

306 Publications


2012 | Journal Article | IST-REx-ID: 2397 | OA
Low density limit of BCS theory and Bose-Einstein condensation of Fermion pairs
C. Hainzl, R. Seiringer, Letters in Mathematical Physics 100 (2012) 119–138.
View | DOI | Download (ext.)
 

2012 | Book Review | IST-REx-ID: 2398 | OA
Quantum hypothesis testing and non-equilibrium statistical mechanics
V. Jakšić, Y. Ogata, C. Pillet, R. Seiringer, Reviews in Mathematical Physics 24 (2012).
View | DOI | Download (ext.)
 

2012 | Book Chapter | IST-REx-ID: 2399
Cold quantum gases and bose einstein condensation
R. Seiringer, in:, V. Rivasseau, R. Seiringer, J. Solovej, T. Spencer (Eds.), Quantum Many Body Systems, Springer, 2012, pp. 55–92.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 240
Sums of three squareful numbers
T.D. Browning, K.V. Valckenborgh, Experimental Mathematics 21 (2012) 204–211.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2400 | OA
Binding of polarons and atoms at threshold
R. Frank, É. Lieb, R. Seiringer, Communications in Mathematical Physics 313 (2012) 405–424.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2401 | OA
Further implications of the Bessis-Moussa-Villani conjecture
É. Lieb, R. Seiringer, Journal of Statistical Physics 149 (2012) 86–91.
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2402 | OA
Lieb-Thirring inequality for a model of particles with point interactions
R. Frank, R. Seiringer, Journal of Mathematical Physics 53 (2012).
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2403 | OA
Disordered Bose-Einstein condensates with interaction in one dimension
R. Seiringer, J. Yngvason, V. Zagrebnov, Journal of Statistical Mechanics Theory and Experiment 2012 (2012).
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 241
Binary forms as sums of two squares and Châtelet surfaces
R. De La Bretèche, T.D. Browning, Israel Journal of Mathematics 191 (2012) 973–1012.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2411 | OA
A consistent phylogenetic backbone for the fungi
I. Ebersberger, R. De Matos Simoes, A. Kupczok, M. Gube, E. Kothe, K. Voigt, A. Von Haeseler, Molecular Biology and Evolution 29 (2012) 1319–1334.
View | Files available | DOI
 

Filters and Search Terms

year=2012

Search

Filter Publications